×

Found 379 Documents (Results 1–100)

100
MathJax

Periodic residually finite groups with abelian subgroups of finite ranks. (English. Russian original) Zbl 1346.20052

J. Math. Sci., New York 213, No. 2, 272-275 (2016); translation from Fundam. Prikl. Mat. 19, No. 2, 213-218 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Residual properties of automorphisms groups and split extensions. (English. Russian original) Zbl 1346.20029

Russ. Math. 59, No. 8, 1-8 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 8, 3-13 (2015).
PDF BibTeX XML Cite
Full Text: DOI

The Hopfian property of \(n\)-periodic products of groups. (English. Russian original) Zbl 1326.20040

Math. Notes 95, No. 4, 443-449 (2014); translation from Mat. Zametki 95, No. 4, 483-491 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the residual finiteness of HNN-extensions and generalized free products of finite rank groups. (English. Russian original) Zbl 1293.20029

Sib. Math. J. 54, No. 6, 959-967 (2013); translation from Sib. Mat. Zh. 54, No. 6, 1203-1215 (2013).
MSC:  20E26 20E06 20F16
PDF BibTeX XML Cite
Full Text: DOI

On local finiteness of verbal subgroups in residually finite groups. (English) Zbl 1294.20035

Bianchi, Mariagrazia (ed.) et al., Ischia group theory 2010. Proceedings of the conference in group theory, Ischia, Naples, Italy, April 14–17, 2010. Hackensack, NJ: World Scientific (ISBN 978-981-4350-38-9/hbk; 978-981-4350-05-1/ebook). 334-343 (2012).
PDF BibTeX XML Cite

The classification of one relator limit groups and the surface group conjecture. (English) Zbl 1278.20046

Fine, Benjamin (ed.) et al., Computational and combinatorial group theory and cryptography. AMS special sessions: Computational algebra, groups, and applications, University of Nevada, Las Vegas, NV, USA, April 30–May 1, 2011. Mathematical aspects of cryptography and cyber security, Cornell University, Ithaca, NY, USA, September 10–11, 2011. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7563-6/pbk; 978-0-8218-9404-0/ebook). Contemporary Mathematics 582, 107-127 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Subgroups and quotients of automorphism groups of RAAGs. (English) Zbl 1235.20034

Usher, Michael (ed.), Low-dimensional and symplectic topology. Proceedings of the Georgia international topology conference, Athens, GA, USA, May 18–29, 2009. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5235-4/hbk). Proceedings of Symposia in Pure Mathematics 82, 9-27 (2011).
PDF BibTeX XML Cite
Full Text: arXiv

On solvability of groups with a finite nilpotent supercomplemented subgroup. (English. Russian original) Zbl 1229.20026

J. Math. Sci., New York 169, No. 5, 713-716 (2010); translation from Fundam. Prikl. Mat. 15, No. 7, 229-234 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software